Ask an expert
Question

29 Apr 2004

Sleeping problems
My friend has a sleeping problem that is now becoming a big problem to him. He went to bed at 9 to 10 at night but will wake up in anything from an hour to three hours time. Thereafter he is not able to sleep again. if he drinks any sleeping medication like stilnox he has the same problem but only has the side effects of the medication to cope with the following morning together with tiredness during the day. He is an active cycilist and cycle anything from 50 to 100 kilimeters per day. Could you please advise us on this regard.
Answer 398 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Doritha, I wrote something on sleeping problems a while ago and if you mail me at CyberDoc@mweb.co.za, I’ll mail you a copy. Read it and let me know if you have more questions. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.